Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The Lawrence–Sullivan construction is the right model for $I^+$

Urtzi Buijs and Aniceto Murillo

Algebraic & Geometric Topology 13 (2013) 577–588
Abstract

We prove that the universal enveloping algebra of the Lawrence–Sullivan construction is a particular perturbation of the complete Baues–Lemaire cylinder of S0. Together with other evidence we present, this exhibits the Lawrence–Sullivan construction as the right model for I+. From this, we also deduce a generalized Euler formula on Bernoulli numbers.

Keywords
Lawrence–Sullivan model, DGL cylinder, DGA cylinder, rational homotopy theory, Euler identity
Mathematical Subject Classification 2010
Primary: 11B68, 55P62
References
Publication
Received: 19 March 2012
Revised: 16 October 2012
Accepted: 16 October 2012
Published: 23 March 2013
Authors
Urtzi Buijs
Institut de Mathématique
Université Catholique de Louvain
B-1348 Louvain-la-Neuve
Belgium
Aniceto Murillo
Departmento de Álgebra Geometría y Topología
Universidad de Málaga
Apartado 59
29080 Málaga
Spain